Department of Mathematics
Research Interest
Differential Topology
Research Activities

I am interested in the study of tangent distributions or differential systems on manifolds. I study them from a topological point of view. They have been studied classically, in relation with the theory of differential equations. On the other hand, topology of contact 3-manifolds develops recently by using topological methods. Further, it can be expected that applications of the study contribute to the progress of control theory. I study various problems concerning distributions or differential systems, from various points of view, e.g. global or local point of view, distributions themselves or their integral manifolds, … etc.

J. Adachi,
Global Stability of distributions of higher corank of derived length one,
Int. Math. Res. Not. 2003, no. 49, 2621–2638.

J. Adachi,
Classification of horizontal loops in the standard Engel space,
Int. Math. Res. Not. IMRN 2007, article ID rnm008.

J. Adachi,
Relative local equivalence of Engel structures,
Math. Z. 273 (2013), 711–733.

, ,